Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
GENERIC FRECHET DIFFERENTIABILITY OF CONVEX-FUNCTIONS DOMINATED BY A LOWER SEMICONTINUOUS CONVEX FUNCTION
Autore:
CHENG LX; SHI SZ; WANG BW; LEE ES;
Indirizzi:
NANKAI UNIV,NANKAI INST MATH TIANJIN 300071 PEOPLES R CHINA NANKAI UNIV,NANKAI INST MATH TIANJIN 300071 PEOPLES R CHINA KANSAS STATE UNIV,DEPT IND ENGN MANHATTAN KS 66506
Titolo Testata:
Journal of mathematical analysis and applications (Print)
fascicolo: 2, volume: 225, anno: 1998,
pagine: 389 - 400
SICI:
0022-247X(1998)225:2<389:GFDOCD>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Soggetto:
ASPLUND SPACES; BANACH-SPACES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
14
Recensione:
Indirizzi per estratti:
Citazione:
L.X. Cheng et al., "GENERIC FRECHET DIFFERENTIABILITY OF CONVEX-FUNCTIONS DOMINATED BY A LOWER SEMICONTINUOUS CONVEX FUNCTION", Journal of mathematical analysis and applications (Print), 225(2), 1998, pp. 389-400

Abstract

In this paper, an extended real-valued proper lower semicontinuous convex function f on a Banach space is said to have the Frechet differentiability property (FDP) if every proper lower semicontinuous convex function g with g less than or equal to f is Frechet differentiable on a dense G(delta), subset of int dom g, the interior of the effective domain of g. We show that f has the FDP if and only if the w-closed convex hull of the image of the subdifferential map of f has the Radon-Nikodym property. This is a generalization of the main theorem in a paper by Lixin and Shuzhong (to appear). According to this result, it also gives several new criteria of Asplund spaces, (C) 1998 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 03/12/20 alle ore 16:03:44